Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Itchy shin. Taking mesalazine for ulcerative colitis. Cure?

Every few days my shins become really itchy - there is no sign of a rash - the skin looks normal . I put Aqueous cream BP on my shins which makes them less itchy and in 2 or 3 days it seems to clear up but will start to itch again a few days later . This problem has been going on for about 18 months . I am a fit and generally healthy 63 year old man . The only medication i take is mesalazine for ulcerative colitis . David .
Asked On : Wed, 1 May 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Thanks for the query

Ulcerative colitis is usually associated with itch.

It is one of the associated skin conditions, along with this even severe ulcerative conditions like pyoderma gangrenosum can be associated.

Keep taking your medication.

Let me know if you have any other doubts.

you can ask a direct question to me on this forum, following the below link.

Wishing you good health.

Thank you
Answered: Sun, 2 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor